Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Smoker, coughing very hard for days. Urination on coughing. How to treat it?

I ve been coughing for over 2 weeks now. And mucus is coming up i am a smoker but I ve never coughed like this before it is nonstop every hour I m coughing my brains out I m coughing so hard I nearly throw up and I keep urinating a little on myself everytime I cough and just today I coughed so hard that something in my lower stomach pop and something in my throat popped
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Allergist and Immunologist 's  Response
anytime any protein star reacting with body protein
like you were smoking but suddenly it start reacting with body
advise to quit smoking now
the treatment you asked for is
short course of antibiotic to clear any infection
use anti allergic tab to reduce irritation and mucus formation
bronchodilator and antiallergic cough syp addition will help you more
use for 10-14 days
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor